# SDR FXGA201805171811

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug MD 83
- Aircraft serial: 49470
- Aircraft time: 68,525 hours, 36,325 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 59560409D
- Condition: Damaged
- Location: Bs 1003 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1003 BULKHEAD STIFFENER WAS FOUND DAMAGED WHEN PERFORMING AN INSPECTION. REMOVE AND REPLACED THE STIFFENER IAW SRM 51-30-05.
